It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-14-2005, 01:45 PM   #1
Junior Member
(female)
 
Join Date: Oct 2004
Posts: 13
ivnslady2004 HB User
Question about palps

I have had palps for about a year and a half now. I also have high blood pressure as well. I take atenolol for the palps (which doesn't really help) and Lisino-Hctz for the high blood pressure. I have never had my colesterol checked that I know of, and was wondering if high colesterol can cause palps? I have all kinds-the thumps, flutters, skip,skip,skip feeling. They really drive me crazy sometimes. Thanks for any responses!!!

 
Old 07-14-2005, 02:19 PM   #2
Junior Member
(female)
 
Join Date: Apr 2005
Posts: 34
Wintergarden HB User
Re: Question about palps

Hi ivnslady,

Boy, they DO drive you crazy, don't they??!!! I'm trying to learn to cope with them myself. It was great when I finally got to see a doctor who has them himself (and he's healthy - just happens to be in the ectopic beat club) - he actually understood what a nightmare they can be (unfortunately I can't see him regularly - he's not on my insurance list - figures!!)

I don't think high cholesterol in and of itself can cause PVCs - but high cholesterol can contribute to coronary artery disease, which can cause them - but I doubt that's what's happening in your case, since your doctor would have likely explored that further if there were indications (gosh, I would hope so). The fact that you've never had your cholesterol checked made me guess you're quite young? I can't think of another setting where a doctor would treat you for high blood pressure and palps, and not check your cholesterol.

Do your PVCs get worse with exercise? If not, then that's a really good indication that they're perfectly harmless (except what they do to your mental state!) Even if they do get worse with exercise, it's not necessarily bad (mine did, but turned out to be benign PACs)

What does your doctor have to say about it? Are you seeing a cardiologist or EP doc? It's troubling to hear that you're taking a drug that's not helping you. Your doctor should be addressing this, seems to me.

You're certainly not alone - hope you feel better soon!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
pvc's question alikat709 Thyroid Disorders 0 06-16-2008 10:13 PM
Question about adrenal tests SHMILY Thyroid Disorders 6 08-23-2006 01:22 PM
Question for the girls??? Fairy314 Anxiety 3 04-04-2006 12:21 PM
Flutters And Palps...ehhg panicgurl22 Heart Disorders 7 12-30-2005 10:16 AM
Interesting question on alc/nicotine. KingPaulos Anxiety 2 12-12-2005 01:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!